MedElevator Войти в исследования
← Поиск публикаций
Dermatology online journal · 2017

Ponatinib-induced ichthyosiform drug eruption: insights into acquired ichthyosis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Xu Haoming, Busam Klaus J, Mauro Michael J, Markova Alina

Аннотация

Cutaneous adverse events are commonly experienced with use of tyrosine kinase inhibitors in the treatment of leukemia and typically include nonspecific cutaneous eruptions and xerosis. We report the case of a man who experienced an ichthyosiform drug eruption while taking ponatinib, a third-generation tyrosine kinase inhibitor. Disruption of epidermal growth pathways through inhibition of various receptor tyrosine kinases by ponatinib may offer insights into the pathophysiologic mechanisms behind acquired ichthyosis.

Предметные рубрики MeSH